Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 46

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Continuous groups and Schwarz’ lemma
Max Zorn.
Trans. Amer. Math. Soc. 46 (1939), 1-22
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000053
Steinitz field towers for modular fields
Saunders MacLane.
Trans. Amer. Math. Soc. 46 (1939), 23-45
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000017
On interpolation by functions analytic and bounded in a given region
J. L. Walsh.
Trans. Amer. Math. Soc. 46 (1939), 46-65
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000055
Mean motions and almost periodic functions
Philip Hartman.
Trans. Amer. Math. Soc. 46 (1939), 66-81
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000068
Maximal orders in rational cyclic algebras of composite degree
Sam Perlis.
Trans. Amer. Math. Soc. 46 (1939), 82-96
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000015
Convergence properties of analytic functions of Fourier-Stieltjes transforms
R. H. Cameron and Norbert Wiener.
Trans. Amer. Math. Soc. 46 (1939), 97-109
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000072
Nets and groups
Reinhold Baer.
Trans. Amer. Math. Soc. 46 (1939), 110-141
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000035
On a generalization of the Stieltjes moment problem
R. P. Boas.
Trans. Amer. Math. Soc. 46 (1939), 142-150
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000074
The boundary problem of an ordinary linear differential system in the complex domain
Rudolph E. Langer.
Trans. Amer. Math. Soc. 46 (1939), 151-190
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000084
On the representation of a function by certain Fourier integrals
Harald Cramér.
Trans. Amer. Math. Soc. 46 (1939), 191-201
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000073
General theory of singular integral equations with real kernels
W. J. Trjitzinsky.
Trans. Amer. Math. Soc. 46 (1939), 202-279
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000092
Limits of a distribution function determined by absolute moments and inequalities satisfied by absolute moments
Abraham Wald.
Trans. Amer. Math. Soc. 46 (1939), 280-306
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000076
An interpretation of the index of inertia of the discriminant matrices of a linear associative algebra
R. F. Rinehart.
Trans. Amer. Math. Soc. 46 (1939), 307-327
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000594
Geometric aspects of relativistic dynamics
L. A. MacColl.
Trans. Amer. Math. Soc. 46 (1939), 328-347
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000749
The differential geometry of series of lineal elements
John De Cicco.
Trans. Amer. Math. Soc. 46 (1939), 348-361
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000503
On the remainders and convergence of the series for the partition function
D. H. Lehmer.
Trans. Amer. Math. Soc. 46 (1939), 362-373
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000410
Contributions to the transformation theory of dynamics
Daniel C. Lewis.
Trans. Amer. Math. Soc. 46 (1939), 374-388
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000743
A study of curved surfaces by means of certain associated ruled surfaces
P. O. Bell.
Trans. Amer. Math. Soc. 46 (1939), 389-409
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000510
Invariance of the admissibility of numbers under certain general types of transformations
T. N. E. Greville.
Trans. Amer. Math. Soc. 46 (1939), 410-425
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000368
Non-commutative residuated lattices
R. P. Dilworth.
Trans. Amer. Math. Soc. 46 (1939), 426-444
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000230
Ideal theory and algebraic difference equations
J. F. Ritt and H. W. Raudenbush.
Trans. Amer. Math. Soc. 46 (1939), 445-452
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000605
Exponent trajectories in symbolic dynamics
Rufus Oldenburger.
Trans. Amer. Math. Soc. 46 (1939), 453-466
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000352
Correction to “The boundary problem of an ordinary linear differential system in the complex domain”
Rudolph E. Langer.
Trans. Amer. Math. Soc. 46 (1939), 467
Abstract, references and article information
Full-text PDF Free Access    
A correction to “Properties of functions $f(x,y)$ of bounded variation.”
C. R. Adams and J. A. Clarkson.
Trans. Amer. Math. Soc. 46 (1939), 468
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0000283